Alert archive / Missouri / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 39, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 10, 2026, 10:48 PM CDT for Bates County, Cass County, Missouri; Linn County, Miami County, Kansas. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 10:48 PM CDT (03:48 UTC)
- Expired
- Mar 10, 2026, 11:16 PM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 10:58 PM CDT | TSTM WND DMG | Parker, KS | Social media report of strong winds causing minor property damage to a house near Parker. Time estimated from radar. |
| Mar 10, 11:06 PM CDT | TSTM WND DMG | 5 N New Lancaster, KS | Social media report of tree damage near 323rd Street. Time estimated from radar. |
| Mar 10, 11:14 PM CDT | TSTM WND DMG | 4 Ssw Peculiar, MO | Downed tree and minor property damage at a residence southwest of Peculiar. Time estimated from radar. |
| Mar 10, 11:22 PM CDT | TSTM WND DMG | Merwin, MO | Delayed report. Social media report of roof damage and utility lines downed south of Drexel. Time based on social media report and adjusted for radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
967
WUUS53 KEAX 110348
SVREAX
KSC107-121-MOC013-037-110430-
/O.NEW.KEAX.SV.W.0039.260311T0348Z-260311T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1048 PM CDT Tue Mar 10 2026
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Miami County in east central Kansas...
Linn County in east central Kansas...
Southwestern Cass County in west central Missouri...
Western Bates County in west central Missouri...
* Until 1130 PM CDT.
* At 1047 PM CDT, severe thunderstorms were located along a line
extending from near Rantoul to near Greeley to near Kincaid, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn
Valley, Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and
Lake Annette.
This includes Interstate 49 between mile markers 118 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.
&&
LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
3857 9507 3861 9506 3865 9464 3870 9433
3834 9433 3805 9435 3806 9461 3804 9462
TIME...MOT...LOC 0347Z 269DEG 44KT 3862 9505 3838 9509 3806 9519
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDB3 follow-up statements
959
WWUS53 KEAX 110402
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1102 PM CDT Tue Mar 10 2026
KSC107-121-MOC013-037-110430-
/O.CON.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1102 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR MIAMI...LINN...SOUTHWESTERN CASS AND WESTERN BATES COUNTIES...
At 1101 PM CDT, severe thunderstorms were located along a line
extending from near Louisburg to near La Cygne to near Mound City,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn Valley,
Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and Lake
Annette.
This includes Interstate 49 between mile markers 118 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
3857 9507 3861 9506 3865 9464 3870 9433
3834 9433 3805 9435 3806 9461 3804 9462
TIME...MOT...LOC 0401Z 269DEG 50KT 3862 9474 3838 9478 3806 9488
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDB482
WWUS53 KEAX 110408
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1108 PM CDT Tue Mar 10 2026
KSC107-121-MOC013-037-110430-
/O.CON.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1108 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN MIAMI...LINN...SOUTHWESTERN CASS AND WESTERN BATES
COUNTIES...
At 1107 PM CDT, severe thunderstorms were located along a line
extending from Louisburg to Linn Valley to near Mound City, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn Valley,
Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and Lake
Annette.
This includes Interstate 49 between mile markers 118 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 9507 3821 9508 3826 9506 3863 9489
3865 9464 3870 9433 3834 9433 3805 9435
3806 9461 3804 9462
TIME...MOT...LOC 0407Z 268DEG 47KT 3862 9466 3838 9472 3808 9482
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDB356
WWUS53 KEAX 110416
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1116 PM CDT Tue Mar 10 2026
KSC107-121-MOC013-037-110426-
/O.CAN.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1116 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI...LINN...
SOUTHWESTERN CASS AND WESTERN BATES COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with these thunderstorms.
A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.
&&
LAT...LON 3804 9507 3821 9508 3826 9506 3863 9489
3865 9464 3870 9433 3834 9433 3805 9435
3806 9461 3804 9462
TIME...MOT...LOC 0414Z 269DEG 44KT 3862 9454 3838 9460 3808 9470
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:26 PM CDT, 4 hours 22 minutes earlier. Its key messages:
- -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&&
Area forecast discussion, Mar 10, 6:26 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 626 PM CDT Tue Mar 10 2026 .KEY MESSAGES... -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&& .DISCUSSION... Issued at 153 PM CDT Tue Mar 10 2026 Through 1 PM, temperatures across the region have pushed well into the upper 70s F, with a few lower 80s F reported south of the Missouri River. Surface analysis reveals a surface trough stretching from central Kansas into west-northwest Missouri. The associated surface boundary remains rather stalled along the MO/IA border. With the region well within the warm sector, the latest ACARS sounding from KMCI reveals a sharpened inversion around 850mb. At the surface, dew points have easily reached the lower 60s F and surface based CAPE computations place a broad swath of instability between 2500 to 3000 J/Kg from southeast KS across much of Missouri. With the capping inversion expected to hold strong and the lack of a focused forcing mechanism through the afternoon, convective development is expected to hold this afternoon. This evening, beginning around 6 to 7 PM, with the push of the cold front toward the Missouri River providing focused forcing for ascent, convective initiation is expected from east central Kansas, south of the MO River and northeast into NE MO/SE IA. CAMS have hinted at this scenario much of the morning and this remains true through early this afternoon. The initial updrafts that develop will be isolated, supercellular structures, tapping into the available instability and shear environment. This would mean all modes of severe are possible, large hail, damaging winds, and tornadoes. The good news, given the mean wind will be oriented parallel to the front, storms are likely to cluster quickly, through 8 to 9 PM, forming into a more linear structure as storms move east-southeast with the advancing front. As this transition occurs, damaging wind gusts and locally heavy rainfall will become the more widespread hazard concern overnight. The risk for a spin up tornado cannot be ruled out, but any risk would be isolated. Strong the severe storms will push east and southeast of central Missouri through 2 to 3 AM. Through the remainder of Wednesday morning, with the eastward advance of the upper low, across the Southern Plains, a broad baroclinic zone will develop with support from the LLJ, resulting in more widespread showers and storms across eastern Kansas into western Missouri. This activity will persist through Wednesday morning. Pockets of moderate to heavy rainfall will likely exist within the activity, potentially increasing localized flooding concerns. For the remainder of the work week, temperatures will settled near normal, with highs in the 50s and lower 60s as high pressure settles through Thursday before a cold front passes Friday morning. Temperatures warm up into the 60s and 70s Saturday, ahead of the next trough moving into the Central and Northern Plains. As that system dives into the Mid and Lower Missouri Valley, a strong cold front will move through the region. This system will also bring the next chance for precipitation to the area on Sunday with some potential for light snow across northern MO. This will greatly depend on just how much cold air is able to spill into the area. In the wake of this system, chilly conditions will prevail for the first part of next week. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 624 PM CDT Tue Mar 10 2026 Thunderstorms are moving into the Kansas City Metro area, and will impact KMKC and KIXD in the first hour of the TAF period. Beyond this initial round, shower and thunderstorm activity will persist across the TAF sites overnight. Windy southwest conditions will become more northerly with the passage of the cold front later this evening. Expect brief periods of MVFR conditions in thunderstorms. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION... AVIATION...Kurtz
Hazardous weather outlook, Mar 10, 5:05 AM CDT, 17 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0505 AM CDT Tue Mar 10 2026 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111005- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0505 AM CDT Tue Mar 10 2026 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .KEY MESSAGES... - Strong to severe storms possible Tuesday afternoon - overnight. - SPC Slight and Enhanced Risks over portions of the area. - WPC Slight Risk for Excessive Rainfall - Drier with more seasonal temperatures Wednesday through Friday. Next chance for precipitation arrives late Saturday/ Sunday AM, with some potential for light snow across northern MO
In the hours before
Local storm report, Mar 10, 10:11 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1011 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Hail 2 SW Raytown 38.99N 94.49W
03/10/2026 M1.25 Inch Jackson MO Public
&&
CMSLocal storm report, Mar 10, 10:19 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1019 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM Hail 4 N Grandview 38.94N 94.54W
03/10/2026 E1.25 Inch Jackson MO Public
Report from mPING: Half Dollar (1.25 in.).
&&
CMSLocal storm report, Mar 10, 10:29 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1029 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM Hail 3 NE Spring Hill 38.78N 94.80W
03/10/2026 E1.00 Inch Johnson KS Public
Report from mPING: Quarter (1.00 in.).
&&
CMSLocal storm report, Mar 10, 10:30 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1030 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM Hail 3 SW Lake Tapawingo 38.99N 94.34W
03/10/2026 E1.00 Inch Jackson MO Public
&&
CMSLocal storm report, Mar 10, 10:31 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1031 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Hail 3 SE Olathe 38.86N 94.76W
03/10/2026 E1.00 Inch Johnson KS Public
Time confirmed from radar.
&&
CMSSpecial weather statement, Mar 10, 10:44 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1044 PM CDT Tue Mar 10 2026
KSZ057-060-110415-
Miami KS-Linn KS-
1044 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT MIAMI AND LINN COUNTIES THROUGH
1115 PM CDT...
At 1044 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rantoul to Greeley to Lone Elm. Movement
was east at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Linn
Valley, Parker, Blue Mound, Prescott, Fontana, Hillsdale, New
Lancaster, and Beagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.
&&
LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
3867 9506 3866 9462 3833 9461 3804 9462
TIME...MOT...LOC 0344Z 270DEG 44KT 3862 9509 3838 9513 3806 9523
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:10 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 9 min |
| Mar 10, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more | 45 min |
| Mar 10, 7:16 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 15 min |
| Mar 10, 7:33 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 21 min |
| Mar 10, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Ray | 48 min |
| Mar 10, 7:49 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Sullivan | 41 min |
| Mar 10, 7:55 PM CDT | Tornado Warning | EAX | Carroll, Ray | 35 min |
| Mar 10, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 48 min |
| Mar 10, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Ray | 51 min |
| Mar 10, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 43 min |
| Mar 10, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Macon, Randolph | 39 min |
| Mar 10, 9:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 44 min |
| Mar 10, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 36 min |
| Mar 10, 9:23 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 3 hr |
| Mar 10, 9:26 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 32 min |
| Mar 10, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 31 min |
| Mar 10, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 46 min |
| Mar 10, 9:45 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 30 min |
| Mar 10, 9:58 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 4 hr |
| Mar 10, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| Mar 10, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 27 min |
| Mar 10, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 11 min |
| Mar 10, 11:14 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton | 13 hr |
| Mar 11, 12:04 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 41 min |
| Mar 11, 12:34 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 26 min |
| Mar 11, 12:52 AM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Mar 11, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 21 min |
| Mar 11, 2:12 AM CDT | Areal Flood Warning | EAX | Cass, Jackson | 7 hr |
| Mar 11, 6:21 AM CDT | River Flood Warning | EAX | Carroll | 32 hr |
| Mar 11, 10:44 AM CDT | River Flood Warning | EAX | Cooper, Saline | 44 hr |
| Mar 11, 12:16 PM CDT | Red Flag Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 4 more | 33 hr |
| Mar 11, 3:37 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 41 hr |
| Mar 10, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 26 min |
| Mar 10, 10:38 PM CDT | River Flood Warning | EAX | Johnson | 4 hr |
| Mar 10, 10:44 PM CDT | Special Weather Statement | EAX | Linn, Miami | 31 min |
| Mar 11, 8:35 AM CDT | River Flood Warning | EAX | Miami | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2026Severe Thunderstorm Warnings in Kansas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.